# SDR HEEA0016646

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIER LIGHT IS INOPERATIVE.
